# SDR DL72L000565

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,155 hours, 45,619 cycles
- Engine: Pwa JT8D15
- Engine time: 62,779 hours, 54,412 cycles
- System (JASC): 2610 · Detection System
- Part: Engine
- Part number: JT8D15HHK
- Part serial: 687426
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 62,779 hours, 54,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

NR 2 ENG FIRE BELL SOUNDED AND COULD NOT BE SILENCED.  FLT CREW FOLLOWED POM WHICH LED TO ENGINE NR 2 SHUT DOWN.  FOUND NR 2 ENGINE FIREWALL LOOP DAMAGED.  REPLACED SAME.
